# SDR DHL9970205C

- Difficulty date: June 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N702DH
- Make and model: Boeing 727-30C
- Aircraft serial: 19793
- Engine: Pwa JT8D7
- System (JASC): 7110 · Engine Cowling System
- Part: Frame
- Condition: Cracked
- Location: Nr 2 Engine Cowl
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C CHECK, NR 2 ENG R4 FWD COWLING FRAME IS CRACKED AT NR 1 GUIDE AREA.  CUT OUT DAMAGED SECTION, INSTALLED REPAIR DOUBLER PER SRM 51-40-3, 13 BY 5, N/R 6041.
